# SDR HEEA073651

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 8,050 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Tube
- Part number: 209011710005
- Condition: Worn
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN AT LOCATION WHERE EXCLUDER SEAL RIDES. IN SHOP REPAIR.
